# SDR CALA2023122003697

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WINDSHIELD CONTINUITY FITTINGS FOUND TO BE CRACKED DUR ING HFEC INSPECTION.  REMOVED AND REPLACED LT & RT WINDSHIELD CONTINUITY FITTING PER PER EC/RA  5311-03129 PART 1 STEP 2.
